# SDR QXEA9700920

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 6140 · Propeller Indication System
- Part: Relay
- Part number: YD4N
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- AUTO FEATHER TEST INOP.  AUTO FEATHER ARMS NORMALLY.  REPLACED RELAYS 6121-K3 AND 6121-K4.  ACCOMPLISHED AUTO FEATHER SYSTEM AND POWER UPTRIM TEST, SYSTEM TESTS GOOD.
